# SDR 0501976303

- Difficulty date: December 28, 2005
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- Aircraft time: 70,890 hours, 9,249 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Unknown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, SIN MAINTENANCE WAS CHECKING OUT THE UPPER DECK DOOR RIGHT EMERGENCY POWER RESERVOIR FIRING TEST, AND  FOUND BATTERY OK LIGHT DID NOT ILLUMINATE.  MAINTENANCE REMOVED AND REPLACED BATTERY PACK AND SUPPLY UNIT.  OPERATIONAL CHECK GOOD.
